Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Peripheral neuropathies, etc. Is it the lithium? Squiggles

Posted by IsoM on May 19, 2002, at 13:05:52

In reply to Peripheral neuropathies, etc. Is it the lithium?, posted by Squiggles on May 19, 2002, at 8:50:15

Squiggles, I just gave this link to Mar in her above post:
http://www.vh.org/Providers/Conferences/CPS/23.html
It may have some info for you there too about lithium-related problems. It's called Lithium Adverse Effects & it's from Virtual Hospital.

If your doctor simply says your dose is in the normal range & leaves it at that without checking your blood levels - not good. It's not so much what your dose is as what your blood level is. It varies from person to person & even in so-called safe dosing, some people can build up toxic levels in their blood.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:IsoM thread:106955
URL: http://www.dr-bob.org/babble/20020517/msgs/106971.html